# SDR 2008UALA00490

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 60,565 hours, 35,638 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: D31591478U1
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR ESCAPE SLIDE BOTTLE GAUGE NOT CENTERED IN VIEW WINDOW. CENTERED PRESSURE GAUGE IN INSPECTION WINDOW. AC OK FOR SERVICE.
